# SDR HNAA2009011200010

- Difficulty date: January 12, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 41,499 hours, 45,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490135
- Condition: Corroded
- Location: Fuselage
- Part time: 41,499 hours, 45,315 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK INSPECTIONS, THE RT FORWARD I/B SEAT RAIL WAS FOUND TO HAVE CORROSION MEASURING .020 DEEP.  THE SEAT RAIL SECTION WAS REPLACED IAW DHC RD8-53-3074.
